# SDR 9EKA20180329002

- Difficulty date: March 29, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N339EV
- Make and model: Snias SA330J
- Aircraft serial: 1285
- Aircraft time: 6,702 hours
- System (JASC): 2551 · Agricultural Spray System
- Part: Hook
- Condition: Broken
- Location: External Load
- Stage of operation: EX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

WHILE FLYING,  THE PILOTS FELT A BUMP IN THE AIRCRAFT AND LOOKED DOWN USING THE CARGO MIRRORS TO SEE THE LOAD IMPACT THE WATER.   INSPECTION OF THE HOOK SYSTEM WAS DONE AND WAS FOUND TO BE BROKEN,  INTERNAL STEEL CABLE STILL INTACT,  ALLOWING FOR THE HOOK TO BE MANUALLY ACTUATED AND OPENING THE HOOK AS IT SWUNG FROM SIDE TO SIDE.
